# SDR AALA20171211002

- Difficulty date: December 10, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 3,108 hours, 1,226 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. FOUND COCKPIT OVERHEAD ELECTRONIC DEVICE SWITCH CAUSING EMERGENCY LIGHTS TO COME ON. TESTED EMERGENCY LIGHTS PER AMM 33-51-00-710-009-A. NO PED SWITCH FIN # 190RH MUST BE IN OFF POSITION IS A PRE REQUISITE FOR EMERGECNY EXIT LIGHTS TEST. NO FAULTS NOTED.
